MAUDE Adverse Event Report: KARL STORZ ENDOVISION CYSTO-URETHRO-FIBERSCOPE

KARL STORZ ENDOVISION CYSTO-URETHRO-FIBERSCOPE
Model Number 11272C1
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the customer, several patients reported urinary tract infections after treatment.Despite proper disinfection and correct reprocessing, the customer noted that the device repeatedly showed microbiological abnormalities with evidence of bacterial contamination.Since a device-related infection cannot be excluded and the issue has occurred repeatedly, the event is deemed reportable.Since several events were reported, the following three cases were linked to one another: 20260004292; 20260004295; 20260004299.

Brand Name
CYSTO-URETHRO-FIBERSCOPE
Common Device Name
CYSTO-URETHRO-FIBERSCOPE
Manufacturer (Section D)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
MDR Report Key24670877
Report Number2020550-2026-00633
Device Sequence Number5079904
Product Code FBO
UDI-Device Identifier04048551226100
UDI-Public04048551226100
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2026
Report Date (Section F) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11272C1
Device Catalogue Number11272C1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/09/2026
Event Location Hospital
Date Report to Manufacturer03/23/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown